Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Stochastic processes as Fourier integrals and dilation of vector measures


Author: Christian Houdré
Journal: Bull. Amer. Math. Soc. 21 (1989), 281-285
MSC (1985): Primary 60G12; Secondary 46G10
MathSciNet review: 998198
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 60G12, 46G10

Retrieve articles in all journals with MSC (1985): 60G12, 46G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15830-8
PII: S 0273-0979(1989)15830-8